# SDR DALA1162640139

- Difficulty date: July 27, 2007
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 48,030 hours, 22,129 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Condition: Unknown
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING FLAP LINKS REPLACED IAW EA 01-076248-12, ME07, ME08, ME09, ME10, ME11, ME12.
